# SDR 2012F00243

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N771QT
- Make and model: Boeing 767381
- Aircraft serial: 33404
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAN ROTOR BLADES WERE FOUND DISTORTED.  R & R THE LT ENG FAN ROTOR BLADES IAW AMM 72-31-02, PAGES 401 TO 403, 426 TO 429.
